Alert archive / Nebraska / Wind Advisories in 2008

Wind Advisory 19, NWS North Platte, NE

August 30, 200819 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Aug 30, 2008, 3:08 PM CDT for 19 counties in Nebraska. It took effect at Aug 31, 2008, 3:32 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Aug 30, 2008, 3:08 PM CDT (20:08 UTC)
In effect from
Aug 31, 2008, 3:32 AM CDT
Expired
Aug 31, 2008, 7:04 PM CDT
In force
16 hr
Issued by
NWS North Platte, NE

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 44 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 877 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
877 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 302008
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT SAT AUG 30 2008

...WIND ADVISORY SUNDAY FOR STRONG GUSTY SOUTH WINDS...

.AN AREA OF LOW PRESSURE DEVELOPING OVER THE CENTRAL AND NORTHERN
HIGH PLAINS WILL CREATE A TIGHT PRESSURE GRADIENT ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA. THIS WILL LEAD TO SUSTAINED WINDS OF
30 MPH OR GREATER BEGINNING LATE MORNING PERSISTING INTO EARLY
EVENING. 

NEZ005>010-025>029-037-038-094-310900-
/O.NEW.KLBF.WI.Y.0019.080831T1500Z-080901T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...CODY...MERRIMAN...
KILGORE
308 PM CDT SAT AUG 30 2008 /208 PM MDT SAT AUG 30 2008/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 9 PM CDT
/8 PM MDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 9 PM
CDT /8 PM MDT/ SUNDAY. 

SUSTAINED WINDS OF 30 MPH...WITH GUSTS UP TO 45 MPH ARE EXPECTED
FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KAR
3 follow-up statements
000 
WWUS73 KLBF 310832
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 AM CDT SUN AUG 31 2008

...WIND ADVISORY SUNDAY FOR STRONG GUSTY SOUTH WINDS...

.AN AREA OF LOW PRESSURE DEVELOPING OVER THE CENTRAL AND NORTHERN
HIGH PLAINS WILL CREATE A TIGHT PRESSURE GRADIENT ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA. THIS WILL LEAD TO SUSTAINED WINDS OF
30 MPH OR GREATER BEGINNING LATE MORNING PERSISTING INTO EARLY
EVENING.

NEZ024-036-059-069>071-010200-
/O.EXA.KLBF.WI.Y.0019.080831T1500Z-080901T0200Z/
HOOKER-MCPHERSON-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...MULLEN...TRYON...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
332 AM CDT SUN AUG 31 2008 /232 AM MDT SUN AUG 31 2008/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING
TO 9 PM CDT /8 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING. 

SUSTAINED SOUTH WINDS OF 30 MPH...WITH GUSTS UP TO 45 MPH ARE
EXPECTED FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION WHEN TRAVELING ON EAST-WEST
ROADWAYS SUCH AS INTERSTATE 80...HIGHWAY 2...HIGHWAY 92...HIGHWAY
23...AND HIGHWAY 6.

$$

NEZ005>010-025>029-037-038-094-010200-
/O.CON.KLBF.WI.Y.0019.080831T1500Z-080901T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW...CODY...MERRIMAN...
KILGORE
332 AM CDT SUN AUG 31 2008 /232 AM MDT SUN AUG 31 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING. 

SUSTAINED SOUTH WINDS OF 30 MPH...WITH GUSTS UP TO 45 MPH ARE
EXPECTED FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION WHEN TRAVELING ON EAST-WEST
ROADWAYS SUCH AS HIGHWAY 20...HIGHWAY 2...AND HIGHWAY 92.

$$

DDB
000 
WWUS73 KLBF 312001 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
301 PM CDT SUN AUG 31 2008

...WIND ADVISORY CONTINUES THIS EVENING FOR STRONG GUSTY SOUTH WINDS...

.AN AREA OF LOW PRESSURE OVER THE CENTRAL HIGH PLAINS WILL
CONTINUE TO CREATE A TIGHT PRESSURE GRADIENT ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA. THIS WILL LEAD TO SUSTAINED WINDS OF 30
MPH OR GREATER WITH GUST TO AROUND 45 MPH PERSISTING INTO THIS
EVENING.

NEZ005>010-024>029-036>038-059-069>071-094-010200-
/O.CON.KLBF.WI.Y.0019.000000T0000Z-080901T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS-
BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-LINCOLN-CHASE-
HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING...
TAYLOR...BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...
MERRIMAN...KILGORE
301 PM CDT SUN AUG 31 2008 /201 PM MDT SUN AUG 31 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

SUSTAINED SOUTH WINDS OF 30 MPH...WITH GUSTS UP TO 45 MPH ARE
EXPECTED THROUGH MID EVENING. DURING THE LATE EVENING AND
OVERNIGHT HOURS WINDS WILL SUBSIDE SOMEWHAT...RANGING FROM 20 TO
30 MPH WITH SOME HIGHER GUSTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION WHEN TRAVELING ON EAST-WEST
ROADWAYS SUCH AS HIGHWAY 20...HIGHWAY 2...AND HIGHWAY 92.

$$

KAR
000 
WWUS73 KLBF 010004
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
704 PM CDT SUN AUG 31 2008

...AS TEMPERATURES COOL THIS EVENING...SOUTHERLY WINDS WILL DIMINISH
SOMEWHAT INTO THE OVERNIGHT HOURS...

NEZ005>010-024>029-036>038-059-069>071-094-010115-
/O.CAN.KLBF.WI.Y.0019.000000T0000Z-080901T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS-
BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-LINCOLN-CHASE-
HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING...
TAYLOR...BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...
MERRIMAN...KILGORE
704 PM CDT SUN AUG 31 2008 /604 PM MDT SUN AUG 31 2008/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE
WIND ADVISORY. 

SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH ARE POSSIBLE
THROUGH THE EVENING HOURS...WITH 15 TO 25 MPH WINDS EXPECTED
OVERNIGHT. ANOTHER WINDY DAY IS EXPECTED ON MONDAY AS LOW PRESSURE
INTENSIFIES ACROSS THE DAKOTAS. 

$$

CLB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Aug 30, 3:07 AM CDT, 12 hours 1 minute earlier.

Area forecast discussion, Aug 30, 3:07 AM CDT, 12 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
307 AM CDT SAT AUG 30 2008

.SYNOPSIS...

FAST WESTERLY UPPER LVL FLOW IS PRESENT ALONG AND NORTH OF THE U.S.
AND CANADIAN BORDER. AN UPPER LVL RIDGE IS BEGINNING TO AMPLIFY
OVER THE NORTHERN HIGH PLAINS...IN RESPONSE TO STRENGTHENING LOW
LVL WAA AHEAD OF A STRONG S/W TROUGH OVER BRITISH COLUMBIA. THIS
TROUGH WILL DIG TOWARD THE INTERMOUNTAIN WEST OVER THE WEEKEND.
MEANWHILE...AS THE UPR RIDGE BEGINS TO PROGRESS EAST OF THE
REGION...LEE SIDE TROUGHING WILL BEGIN TO TAKE PLACE OVER THE
CENTRAL/NORTHERN HIGH PLAINS...WHICH WILL FAVOR AN INCREASE IN
TEMPERATURES TOWARD THE LOW TO MID 90S.

&&

.DISCUSSION...

HIGHER QUALITY/DEEPER BOUNDARY LAYER MOISTURE IS LOCATED OVER
SOUTHWEST KANSAS THIS EVENING...AND HAS SHOWN SIGNS OF MOVING NORTH
DURING THE LAST FEW HOURS. THIS TREND IS EXPECTED TO CONTINUE
THROUGH SATURDAY MORNING...WITH FCST SOUNDINGS OVER SOUTHWEST NEB
DEPICTING MARGINALLY FAVORABLE THERMODYNAMIC PROFILES FOR LOW
CLOUDS/BR/FG. THUS...MADE A SLIGHT UPWARD ADJUSTMENT IN CLOUD COVER
OVER THAT REGION AT AROUND 12Z TODAY. WELL MIXED PBL IS EXPECTED TO
DEVELOP OVER THE NORTHERN AND WESTERN PORTIONS OF THE CWFA DURING
THE AFTERNOON. WITH FLOW STRENGTHENING OVER THE LOWEST 6000
FT...BREEZY CONDITIONS ARE LIKELY /GUSTS APPROACHING 30 KT OVER THE
NORTHERN HALF OF THE CWA/. MAV INDICATES THAT SUSTAINED WINDS WILL
MEET WIND ADVISORY CRITERIA THIS AFTERNOON...WHILE THE MET IS NOT AS
STRONG. WILL ADVISE DAY SHIFT THIS MORNING TO REEVALUATE ISSUING AN
ADVISORY FOR THE AFTERNOON. A STRONG /50 KT/ LLJ IS FCST TO DEVELOP
OVER THE NORTHERN PLAINS SATURDAY NIGHT. THIS WILL FAVOR RELATIVELY
WARM LOW TEMPERATURES /MID 60S/ DUE TO STRONGER MIXING...WITH BREEZY
CONDITIONS PERSISTING THROUGH THE NIGHT IN NORTH CENTRAL NEB.

A WEAK PV DISTURBANCE IS ALSO FCST TO LIFT NORTHEAST ACROSS THE
SOUTHERN AND EASTERN HALF OF THE CWA SATURDAY NIGHT. HOWEVER...THE
ATMOSPHERE APPEARS TO BE TOO DRY TO SUPPORT PRECIPITATION
DEVELOPMENT. A WINDY DAY IS AGAIN EXPECTED ON SUNDAY...AS A TIGHT
SFC PRESSURE GRADIENT REMAINS IN PLACE...AND FAVORABLE BOUNDARY
LAYER MIXING BRINGS 25-35 KT FLOW /WITH LOCALLY HIGHER GUSTS OVER
NORTH CENTRAL NEB/ DOWN TO THE SFC. A WIND ADVISORY WILL LIKELY BE
NEEDED...AS MAV FCSTS SUSTAINED WIND SPEEDS AT OR ABOVE THE 26 KT
CRITERIA DURING THE MID TO LATE AFTERNOON. SIMILAR TO SATURDAY
NIGHT...AN INTENSE 50-60 KT LLJ REDEVELOPS DURING SUNDAY
NIGHT...LIKELY ENHANCED BY EJECTING LEAD S/W TROUGH LIFTING
NORTHEAST ACROSS THE NORTHERN HIGH PLAINS. AN UPR LVL TROUGH THEN
BECOMES POSITIONED OVER THE INTERMOUNTAIN WEST ON MONDAY...AND
THEN BEGINS TO MOVE EAST/NORTHEAST TOWARDS THE HIGH PLAINS MONDAY
NIGHT. THE LATEST GFS OUTPUT BRINGS A LEAD S/W TROUGH EAST INTO
THE NORTHERN PLAINS MONDAY AFTERNOON...WHICH DRAGS A SFC FRONT
EAST ACROSS THE DAKOTAS INTO MN. THE 00Z ECMWF HAS TRENDED
SLIGHTLY CLOSER TO THE GFS SOLUTION...THOUGH THE GFS STILL REMAINS
MORE PROGRESSIVE. AT THIS POINT...WILL FOCUS HIGHEST POPS ON
MONDAY AFTERNOON OVER OUR WESTERN COUNTIES...WITH LOW POPS
EXTENDING EAST ALONG THE NORTHERN TIER OF COUNTIES IN ANTICIPATION
OF THE NORTHERN PLAINS FRONT PROGRESSING EAST.

REGARDING THE EVOLUTION OF THE WESTERN CONUS TROUGH...THE ECMWF
DEPICTS A MORE MERIDIONAL EJECTION OF THE UPR LVL S/W TROUGH BY 12Z
TUESDAY...WHILE THE GFS IS MORE AGGRESSIVE IN DIGGING THE TROUGH EAST
INTO THE CENTRAL HIGH PLAINS...RESULTING IN A FASTER FROPA. THE
SLOWER FRONTAL PASSAGE SUGGESTED BY THE ECMWF WILL FAVOR AT LEAST A
CHANCE OF SHOWERS AND STORMS INTO TUESDAY AFTERNOON...AS PLENTIFUL
MOISTURE RESIDES ALONG THE SLOW MOVING BOUNDARY. THE ECMWF THEN
BRINGS THE CIRCULATION OF GUSTAV NORTH INTO THE ARKLATEX REGION BY
WED/12Z...AND THEN MERGES IT WITH THE SOUTHEASTWARD PROGRESSING
FRONT BY WEDNESDAY AFTERNOON/NIGHT. THE DETERMINISTIC GFS SOLUTION
STALLS GUSTAV OVER THE TX/LA COAST. HOWEVER...THE TWO SOLUTIONS ARE
STARTING TO COME INTO BETTER AGREEMENT WITH THE EVOLUTION OF THE
PASSING FRONT...AND SUGGEST THAT PRECIP SHOULD COME TO AN END OVER
THE WESTERN HALF OF THE CWA BY 12Z WED...AND LIKELY ACROSS THE
REMAINDER OF THE CWA SOON AFTER. AT THIS TIME...WILL LEAVE LOW POPS
OVER THE EASTERN HALF OF THE CWA THROUGH THE END OF THIS FCST
PACKAGE...MAINLY FOR BLENDING PURPOSES. ON THE OTHER
HAND...TEMPERATURES DO APPEAR TO BE SUBSTANTIALLY COOLER WITH
EITHER MODEL SOLUTION THAT IS FOLLOWED.

&&

.AVIATION...

    SHORT TERM MODELS INDICATE THAT SOME MARGINAL CEILINGS MAY MAKE
IT INTO SOUTHWEST NEBRASKA TO NEAR OGALLALA AND MCCOOK. HOWEVER...WE
DO NOT EXPECT THEM TO REACH THE NORTH PLATTE OR VALENTINE AREAS. OF
SOME CONCERN TODAY IS WIND WHICH WILL PROBABLY BE SUSTAINED AT 15 TO
25KT WITH GUSTS TO ABOUT 30KT POSSIBLE IN NORTH CENTRAL NEBRASKA. BY
EARLY SUNDAY...A LOW LEVEL JET OF 40-50KT MAY DEVELOP IN NORTH
CENTRAL NEBRASKA EAST OF VALENTINE. THIS COULD MEAN FAIRLY STRONG
NON-CONVECTIVE LOW LEVEL WIND SHEAR...AND WILL NEED TO BE WATCHED
WITH SUBSEQUENT FORECAST CYCLES. THERE ARE ALSO HINTS OF INCREASED
LOW LEVEL MOISTURE FROM VALENTINE AND NORTH PLATTE AND EAST BY EARLY
SUNDAY...ANOTHER ELEMENT THAT MAY WARRANT SOME CHANGES TO THE
TERMINAL FORECASTS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

GARNER/SPRINGER
Hazardous weather outlook, Aug 30, 5:40 AM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
540 AM CDT SAT AUG 30 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-311045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
540 AM CDT SAT AUG 30 2008 /440 AM MDT SAT AUG 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ON SUNDAY...WIND IS EXPECTED TO EXCEED THE THRESHOLD FOR AN
ADVISORY AT LEAST IN NORTH CENTRAL AND NORTHWEST NEBRASKA.
SUSTAINED WIND OF 30 MPH OR HIGHER IS LIKELY ALONG AND NORTH OF
HIGHWAY 2 AND MAY EXTEND SOUTH ALONG AND EAST OF HIGHWAY 83. GUSTS
EXCEEDING 40 MPH ARE POSSIBLE AS WELL.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY EVENING THROUGH LATE
WEDNESDAY NIGHT. A FRONT IS EXPECTED TO MOVE THROUGH NEBRASKA
WEDNESDAY AND AGAIN THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JRS

Nearby

Wind Advisories in Nebraska, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.